Suggest Treatment For Tinnitus, Anxiety And Brain Fog
It can be due to gabapentin
Hi! Welcome to HealthcareMagic! Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all, it is sad to know what you had gone through.
Based on the history you have shared, these symptoms and troubles that you have been facing lately are most likely die to gabapentin, and it should be discussed with your primary physician to with hold it temporarily.
For other symptoms, you are being under treated In my opinion as you may need anti depressants like selective serotonin re uptake inhibitors along with anxiolytics or benzodiazepines and no combination comprising of one of these alone.
Along with that beta histine for tinnitus may also be needed but a detailed ENT and neurological examination and opinions by respective specialities should be sought out to rule out any organic cause for your symptoms and only after ruling these out, you can have a close liason with a psychiatrist and a motivational psychologist for detailed sessions for life style modifications.
Wishing you a speedy recovery. If you have any more questions, feel free to ask. Regards.